# SDR IPXA2023092694249

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 61,998 hours, 16,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Part serial: NA
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LT BAT 1 10. PLACED EMERGENCY LIGHTING SYSTEM ON DEFERRAL IAW MEL 33-50-4 C/B'S PULLED J1 CONNECTOR REMOVED & STOWED CONTROL #M812697 ASSIGNEDR&R EMERGENCY BATTERY SUPPLY POWER PER AMM 32-51-01 OPS CK GOOD PLACARD REMOVED DMP REVERSED THIS CLEARS M 812697
